# SDR SWAA2022020766086

- Difficulty date: February 1, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737*
- Aircraft serial: 32494
- Aircraft time: 54,907 hours, 32,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY LIGHT LENS LOOSE AT 18/19DEF. ; OVERHEAD BIN EMERGENCY LIGHT LENS LOOSE AT 1819DEF. / [01] REPLACED RETAINER AND SPRING; CHECK GOOD REF MM33-51-03
